Skip to main content

Is diaharea a side effect of mucinex?

4 Answers

Bigfeen 29 Jan 2019

Yes it does, I’ve taken it 2 different times and had diarrhea both times pretty bad I must say...

Votes: +0
Ralphman 18 April 2018

Yes it does I took one pill & I pooped a lot of liquid

Votes: +0
Shaneysmom 9 Dec 2009

mouse4013; No Diarrhea is not a side affect of mucinex. One thing that does tend to happen is that if you have a cold the bacteria does come out in the form of loose stool. It is a good thing to get rid of it like that.This is part of the old saying og "let things take its course". Good luck

Votes: +0
hmhaas 8 Dec 2009

Yes, diarrhea is a side effect to Mucinex.

Votes: +0
Drugs.com free discount card

Related topics

mucinex, side effect

Further information

Similar questions

Withdrawal side effects?

Mucinex D - is weight loss a side effect of Mucinex?

Mucinex DM - are hallucinations are side effect?

Feeling numb on the face after taking mucinex dm?

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.